... been 7 years since I've had the shot and I'm now having very bad pain in the muscle of my right arm. I'm just wondering it this is from the shot. Dose anyone know. The pain is in the muscle where they gave me my shot
I was on depo provera for about 6 years. they would alternate which arm they gave me the shot in... did they do that for you? I didnt have any pains from where my shot was given and have been off of it since 2002. Have you talked with your doctor about this? I am not sure of your age, but I know that it can cause clots (but mostly in the legs). Talk to your doctor about it and get it checked out. dont brush it off and hope it goes away. Better to go in and find out that it is nothing serious rather than waiting and finding out it could be something fixable had it been addressed earlier. wish you the best of luck!
It is best given in the buttock, as it forms a 'well' of oil based solution, that is released into the bloodstream gradually, over the 12 weeks between injections.
This is why it is very painful, to put into a smaller muscle, such as the arm.
If the buttocks are not alternated, the muscle can become concave and sore, as happens with body-builders who inject steroids a great deal.
This happened to my buttock, and disappeared when alternated.
I took it for 5 years, and it was always in the rear end. Didn't have problems.
In horses- injections in the same place over a length of time causes scar tissue. They used it as treatment to strengthen the legs of race horses, but it caused problems. They called it 'firing' It sounds like you have trouble with your connective tissue from 'firing'. Get it looked at to make sure that you don't have any clots- get ultra sound physical therapy to break up the scar tissue. They're treating you worse than a horse-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2013 • 2 answers
Posted 17 May 2014 • 2 answers
Posted 24 May 2014 • 2 answers
Posted 22 Jun 2014 • 2 answers
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers